# SDR QXEA200400727

- Difficulty date: October 23, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 7,249 hours, 5,467 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Fwd Cargo Bay
- Part time: 7,249 hours, 5,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, MAINTENANCE FOUND THE FORWARD CARGO BAY CHIMNEY DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE CHIMNEY.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
